# SDR DALA2023112709720

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF RH CUSP MEMBRANE BTW STA 200 TO STA 229 AT CPAX. SUMMARY OF NRC 00236: CORROSION LEVEL 2. PREVIOUS REPAIR OF RH CUSP MEMBRANE BTW STA 200 TO STA 229 AT CPAX WAS REPLACED PER B717 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #0078664)
